Annals of Functional Analysis

Edelstein type fixed point theorems

Erdal Karapinar

Full-text: Open access

Abstract

‎Recently‎, ‎Suzuki [Nonlinear Anal‎. ‎71 (2009)‎, ‎no‎. ‎11‎, ‎5313-5317.]‎ ‎published a paper on which Edelstein's fixed theorem was generalized‎. ‎In this manuscript‎, ‎we give some theorems which‎ ‎are the generalization of the fixed theorem of Suzuki's Theorems and thus Edelstein's result [J‎. ‎London Math‎. ‎Soc‎. ‎37 (1962)‎, ‎74-79]‎.

Article information

Source
Ann. Funct. Anal., Volume 2, Number 1 (2011), 51- 58.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399900261

Digital Object Identifier
doi:10.15352/afa/1399900261

Mathematical Reviews number (MathSciNet)
MR2811206

Zentralblatt MATH identifier
1246.54043

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: ‎54E50‎ 28B05: Vector-valued set functions, measures and integrals [See also 46G10]

Keywords
Fixed point theorem contraction

Citation

Karapinar, Erdal. Edelstein type fixed point theorems. Ann. Funct. Anal. 2 (2011), no. 1, 51-- 58. doi:10.15352/afa/1399900261. https://projecteuclid.org/euclid.afa/1399900261


Export citation